Previous |  Up |  Next


Title: Strongly zero-dimensional spaces (English)
Author: Nyikos, P.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 341-344
Category: math
MSC: 54C50
MSC: 54D30
MSC: 54F45
MSC: 54G99
idZBL: Zbl 0315.54045
idMR: MR0370533
Date available: 2009-02-12T09:01:17Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_73.pdf 353.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo